JournalszaaVol. 23, No. 2pp. 253–274

Tensor Algebras and Displacement Structure. III: Asymptotic Properties

  • Moe Barakat

    University of Texas at Dallas, United States
  • Tiberiu Constantinescu

    University of Texas at Dallas, United States
Tensor Algebras and Displacement Structure. III: Asymptotic Properties cover
Download PDF

Abstract

We continue to investigate some classes of Szegö type polynomials in several variables. We focus on asymptotic properties of these polynomials and we extend several classical results of G. Szegö to this setting.

Cite this article

Moe Barakat, Tiberiu Constantinescu, Tensor Algebras and Displacement Structure. III: Asymptotic Properties. Z. Anal. Anwend. 23 (2004), no. 2, pp. 253–274

DOI 10.4171/ZAA/1197